# SDR AALA20151008010

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 19,236 hours, 7,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF LT Z ANGLE TRANSITION PANEL, BETWEEN STATION 500F - 500I.  INSTALLED REPAIR IN AREA, REMOVED FOR OUT OF LIMITS CORROSION IAW SRM 53-00-53-2R 5.
